# SDR DL757080001

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 73,632 hours, 38,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Nut
- Part number: TLN1001W38
- Condition: Worn
- Location: Flap Drive
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT LANDING WHEN FLAPS LEVER PLACED TO 5, GOT TE FLAP DISAGREE CAUTION AND FLAPS LOCKED AT 1.  FOUND RT INBD FLAP OUTBD JACKSCREW DISCONNECTED FROM TRANSMISSION AT U JOINT.  U JOINT PARTS FOUND IN FAIRING.  REPLACED TRANSMISSION, U JOINT PARTS, AND DAMAGED FAIRING.  SUSPECT LOCKING FEATURE ON U JOINT ASSY NUT WORN.
